Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 177, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 8, 2009, 9:58 AM CDT for Lincoln County, Missouri. It took effect at Oct 8, 2009, 12:20 PM CDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 9:58 AM CDT (14:58 UTC)
- In effect from
- Oct 8, 2009, 12:20 PM CDT
- Expired
- Oct 10, 2009, 5:03 PM CDT
- In force
- 53 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Major
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 27.62 ft at Oct 9, 2009, 5:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 081458
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT THU OCT 08 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY ...AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 INCH RAINFALL IN THE PAST
24 HOURS AND AN ADDTIONAL ANTICIPATED RAINFALL IN THE 3 INCH RANGE
IN THE NEXT 24 HOURS.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-091458-
/O.NEW.KLSX.FL.W.0177.091008T1720Z-091011T1434Z/
/TRYM7.3.ER.091008T1720Z.091009T1200Z.091010T1434Z.NO/
958 AM CDT THU OCT 08 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY.
* UNTIL THE WARNING IS CANCELLED.
* AT 9 AM THURSDAY THE STAGE WAS 16.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.5 FEET BY TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 29.0 FEET...WATER BEGINS SURROUNDING SEVERAL HOMES ALONG
TOBAGO COURT IN TROPICANA VILLAGE MOBILE HOME PARK IN MOSCOW MILLS.
* IMPACT...AT 28.5 FEET...VEHICLE STORAGE LOT STARTS FLOODING ON THE
NORTH END OF TROPICANA VILLAGE MOBILE HOME PARK IN MOSCOW MILLS.
* IMPACT...AT 27.0 FEET...MAJOR FLOODING BEGINS.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/09 10/10 10/11 10/12 10/13
CUIVRE RIVER
TROY 21 16.00 29.5 23.7 7.8 6.2 5.85 follow-up statements
000
WGUS83 KLSX 090149
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT THU OCT 08 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 5 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND AROUND 1 INCH FORECAST IN THE NEXT 12 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR
THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS
OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-100149-
/O.EXT.KLSX.FL.W.0177.000000T0000Z-091011T1118Z/
/TRYM7.3.ER.091008T1652Z.091009T1200Z.091010T1118Z.NO/
849 PM CDT THU OCT 08 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY.
* AT 8 PM THURSDAY THE STAGE WAS 24.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.1 FEET FRIDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 27.0 FEET...MAJOR FLOODING BEGINS.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/09 10/10 10/11 10/12 10/13
CUIVRE RIVER
TROY 21 24.38 27.1 20.6 8.3 6.3 5.8000
WGUS83 KLSX 091520
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR ...TROY MISSOURI
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 4 INCH RAINFALL TOTALS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-101520-
/O.EXT.KLSX.FL.W.0177.000000T0000Z-091011T1854Z/
/TRYM7.3.ER.091008T1652Z.091009T1800Z.091010T1854Z.NO/
1020 AM CDT FRI OCT 09 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON.
* AT 9 AM FRIDAY THE STAGE WAS 27.1 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.5 FEET THIS AFTERNOON
AND FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 27.0 FEET...MAJOR FLOODING BEGINS.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
CUIVRE RIVER
TROY 21 27.10 23.6 12.7 9.1 7.8 7.1000
WGUS83 KLSX 100205
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION THE
PAST 48 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-110205-
/O.EXT.KLSX.FL.W.0177.000000T0000Z-091011T1938Z/
/TRYM7.3.ER.091008T1652Z.091009T2230Z.091010T1938Z.NO/
905 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT 8 PM FRIDAY THE STAGE WAS 27.6 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED AT 27.6 FEET THIS AFTERNOON. THE
RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD FALL BELOW FLOOD
STAGE SATURDAY AFTERNOON.
* IMPACT...AT 27.0 FEET...MAJOR FLOODING BEGINS.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
CUIVRE RIVER
TROY 21 27.57 25.8 12.8 9.1 7.7 7.0000
WGUS83 KLSX 101456
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT SAT OCT 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-111456-
/O.EXT.KLSX.FL.W.0177.000000T0000Z-091011T1904Z/
/TRYM7.3.ER.091008T1652Z.091009T2230Z.091010T1904Z.NO/
956 AM CDT SAT OCT 10 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATER THIS AFTERNOON.
* AT 9 AM SATURDAY THE STAGE WAS 23.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL TO FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/11 10/12 10/13 10/14 10/15
CUIVRE RIVER
TROY 21 23.58 13.2 9.8 8.2 7.5 6.8000
WGUS83 KLSX 102203
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SAT OCT 10 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-102233-
/O.CAN.KLSX.FL.W.0177.000000T0000Z-091011T1904Z/
/TRYM7.3.ER.091008T1652Z.091009T2230Z.091010T1818Z.NO/
503 PM CDT SAT OCT 10 2009
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 4 PM SATURDAY THE STAGE WAS 19.4 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:30 PM SATURDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST O CONTINUE FALLING TO NEAR 8 FEET
BY TUESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/11 10/12 10/13 10/14 10/15
CUIVRE RIVER
TROY 21 19.38 13.2 9.8 8.2 7.5 6.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 8, 6:49 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Oct 8, 6:49 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT THU OCT 8 2009
.DISCUSSION...
/415 AM CDT THU OCT 8 2009/
RAIN HAS FINALLY DEVELOPED AND INCREASED IN COVERAGE AND INTENSITY
SINCE MIDNIGHT...LIFTING NORTHWARD OVER FORECAST AREA...NOW MAINLY
ALONG THE I-70 CORRIDOR. LOW LEVEL JET NOT QUIET AS STRONG AS
ORIGINALLY FORECAST...BUT IS BEGINNING TO PICKUP. SO SHOULD STILL
SEE PLENTY OF GULF MOISTURE PULLED INTO THE REGION ON THE NOSE OF
THE STRONG SOUTH SOUTHWESTERLY LOW LEVEL JET. THIS IN CONJUNCTION
WITH STRONG WARM AIR ADVECTION AND LIFT ALONG DEVELOPING WARM
FRONT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
18Z THEN BEGIN TO SHIFT EVER SO SLOWLY TO THE SOUTH OVER THE NEXT 24
HOURS.
BY THIS AFTERNOON THE LOW LEVEL JET WILL SHIFT MORE TO THE SOUTHWEST
AND THE WARM FRONT WILL TRANSITION TO A COLD FRONT. THE FRONT WILL
SLOWLY SLIDE BACK TO THE SOUTH AND EAST OVER THE REGION. WITH THE
HEAVIER RAIN FOCUSING FURTHER SOUTH...IT WILL MAINLY BE ALONG THE
I-44 CORRIDOR IN MO AND ALONG I-64 IN ILLINOIS. IN THE MEANTIME...
COULD SEE SOME MARGINALLY SEVERE HAIL WITH SOME OF THE STORMS. OVER
SOUTHEAST MO AND SOUTHERN IL...COULD SEE SOME DECENT INSTABILITY
AHEAD OF THE MAIN AREA OF RAIN AS WELL AS LOW LEVEL SHEAR AS SURFACE
LOW TRACKS ALONG THE BOUNDARY...WHICH WOULD ENHANCE ANY ACTIVITY
THAT FIRES IN THE AREA...SO SPC HAS PLACED THIS AREA IN A SLIGHT
RISK FOR TODAY WITH THE MAIN THREATS BEING DAMAGING WINDS AND
ISOLATED TORNADOES.
WITH SEVERAL ROUNDS OF HEAVY RAINFALL ESPECIALLY LATER IN THE DAY
TODAY AND INTO TONIGHT...A FLASH FLOOD WATCH REMAINS IN AFFECT FOR
AREAS ALONG AND SOUTH OF AN AUDRAIN COUNTY MO TO MONTGOMERY COUNTY
IL LINE FROM 12Z TODAY THROUGH 12Z FRIDAY. WE COULD SEE A LARGE AREA
OF 2 TO 4 INCHES OF RAINFALL WITH THIS SYSTEM WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.
BY FRIDAY...WILL CONTINUE TO SEE DECENT RAINFALL OVER THE REGION
DURING THE MORNING HOURS...THEN TAPER OFF IN THE AFTERNOON. SO BROKE
THE POP GRID INTO TWO 6 HOUR PERIODS TO INDICATE THIS.
AFTER THAT...MAIN ISSUE WILL BE TEMPS FOR THE WEEKEND AND INTO EARLY
NEXT WEEK AS STRONG SURFACE RIDGE BUILDS IN BRINGING SOME OF THE
COLDEST AIR OF THE SEASON SO FAR...POTENTIALLY BRINGING THE FORECAST
AREA ITS FIRST FREEZE OF THE SEASON NEXT TUESDAY MORNING. WITH THIS
COLDER AIR...MODELS ARE TRYING TO BRING SOME LIGHT PCPN INTO THE
AREA SUNDAY NIGHT...WHICH COULD BE IN THE FORM OF SNOW AT
TIMES...BUT NOT YET...WILL KEEP IT ALL RAIN FOR NOW. BEYOND THAT NO
MAJOR CHANGES MADE TO REST OF EXTENDED FORECAST.
BYRD
&&
.AVIATION...
/546 AM CDT THU OCT 8 2009/
FOR THE 12Z TAFS...AREA OF RAIN AND EMBEDDED TSRA HAS BEEN GRADUALLY
SHIFTING NWD EARLY THIS MRNG...FINALLY MAKING IT TO UIN ATTM. MORE
SHRA AND TSRA HAVE DVLPD ACRS SERN KS AND THIS ACTIVITY SHOULD
SHIFT E-NEWD THRU THE TAF SITES THIS MRNG. LOOKING AT MDL RH FCSTS
AND MOS CLOUD CEILING GUIDANCE THE GENERAL TREND SHOULD BE LWRG
CLOUD HGTS WITH PREVAILING CEILINGS OF 1000-1500 FT COMMON BY AFTN
IN STL/SUS AND 500-1000 FT IN UIN AND COU. SHRA SHOULD SHIFT BACK
S OF UIN BY LT AFTN OR EVNG AS CDFNT DROPS SLOWLY SEWD THRU THE
CWA. AT LEAST LGT SHRA OR RA SHOULD CONT IN COU...STL AND SUS
DURING MUCH OF THE NGT. CEILING HGTS SHOULD BE QUITE LOW TGT
LIKELY LESS THAN 1000 FT ALONG WITH LGT FOG. THE SFC WND WILL BCM
NLY BY TGT AFTER THE FROPA.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 8, 4:31 AM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CDT THU OCT 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 431 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE INTERSTATE 44 CORRIDOR IN MISSOURI AND THE INTERSTATE 64 CORRIDOR IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLASH FLOOD WATCH PRODUCT FOR SPECIFIC DETAILS ON THIS POSSIBLE FLOODING EVENT. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...GENERALLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO CUBA MISSOURI LINE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY BEFORE COMING TO AN END. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...MAINLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO VIBURNUM MISSOURI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Oct 8, 8:59 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD WINFIELD 39.00N 90.74W
10/08/2009 LINCOLN MO TRAINED SPOTTER
4 INCHES OF RAINFALL OVER THE ROADWAYS OF HIGHWAY 79
AND CARDINAL ROAD - WEST SIDE OF WINFIELD
&&
EVENT NUMBER LSX0900133
PRZYBYLINSKILocal storm report, Oct 8, 9:04 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0903 AM HEAVY RAIN 1 SSE ST. PAUL 38.84N 90.73W
10/08/2009 M2.36 INCH ST. CHARLES MO TRAINED SPOTTER
2.36 INCHES SO FAR...1.4 INCHES IN THE LAST HOUR
&&
EVENT NUMBER LSX0900134
TRUETTLocal storm report, Oct 8, 9:09 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0907 AM HEAVY RAIN 6 ENE MARTHASVILLE 38.66N 90.95W
10/08/2009 M1.26 INCH ST. CHARLES MO TRAINED SPOTTER
1.26 INCHES SINCE MIDNIGHT CDT
&&
EVENT NUMBER LSX0900135
CARNEYLocal storm report, Oct 8, 9:18 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
918 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN OLD MONROE 38.93N 90.75W
10/08/2009 M3.10 INCH LINCOLN MO FIRE DEPT/RESCUE
&&
EVENT NUMBER LSX0900136
JPLocal storm report, Oct 8, 9:44 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0944 AM HEAVY RAIN OFALLON 38.78N 90.71W
10/08/2009 M1.28 INCH ST. CHARLES MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0900137
JPLocal storm report, Oct 8, 9:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN RHINELAND 38.72N 91.52W
10/08/2009 M3.95 INCH MONTGOMERY MO TRAINED SPOTTER
MEASURED AT 9AM...STILL EXPERIENCING HEAVY RAIN
&&
EVENT NUMBER LSX0900138
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:01 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Lincoln, Montgomery, Warren | 6 hr |
| Oct 8, 8:51 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Oct 8, 9:43 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| Oct 8, 10:42 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 3 hr |
| Oct 8, 12:12 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 6 hr |
| Oct 8, 12:42 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis | 5 hr |
| Oct 8, 1:09 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 5 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Osage | 55 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Cole | 66 hr |
| Oct 8, 6:04 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 9 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.